# SDR SWAA040739

- Difficulty date: March 9, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 33,333 hours, 29,019 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ACFT VIBRATION FELT ABOVE 250 KNOTS.  REMOVED AND REPLACED RT ELEVATOR TAB INBD HINGE ATTACH BUSHING AND BOLT PER MM.
